| Model Number |
A-SERIES LIGHTING SYSTEM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the light head of their harmonyair a-series surgical lighting system was loose, allowing the light handle to move out of place.The procedure was completed successfully.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and determined that the external retaining ring to the light handle assembly was damaged resulting in the reported event.A steris service technician replaced the light head subject of the reported event, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.